# SDR ABXA040161

- Difficulty date: April 16, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- Aircraft time: 46,769 hours, 36,597 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 9911840166
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH FITTING AND ANGLE AFT SIDE OF FRAME 1087 AT 12:30 POSITION, BROKEN. REPLACED IAW DC-9 SRM 51-30-1, 51-30-5 AND 51-30-2.
